# SDR AALA980847

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Aft Accessory
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1327 - DURING TAKEOFF, FLIGHT CREW NOTICED SMOKE IN THE CABIN.  FLIGHT AIR INTERRUPTED AND RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  UPON LANDING, SMOKE DISSIPATED FOR THE CABIN.  MAINTENANCE FOUND THE APU LEAKING OIL INTO THE AIR CONDITIONING SYSTEM.  REPLACED APU AND RAN WITH PACKS ON WITH NO LEAKS OR SMELL NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
